# SDR GTIA9900910

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - STATION 140X=PLUS 35 TO PLUS 52, 9 BY 18 INCH AREA OF CORROSION DEEP POTTING .5 INCH PUNCTURE AND SURFACE CORROSION NUMEROUS AREAS TOP SURFACE COCKPIT FLOORBOARD.  REMOVED CORRODED WEB FROM LOCATION REMOVING ALL ATTACH FASTENERS FABRICATED NEW FLOOR WEB WITH 7075-T6.025 MATERIAL REINSTALLED HAT CHANNELS WITH RIVETS ALODINE AND PRIMERED PER SRM 51-10-3 PAGE 16, PAGE 15 21E, 53-21-0 PAGE 4B, 4 4C, 51-20-0 PAGE 1, 51-30-2 PAGE 1.  (M)
